# SDR J7SA2023110100377

- Difficulty date: October 10, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 4,862 hours, 3,149 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 4629001017
- Part serial: 1189
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS ON RUNUP. PERFORMED 10 MIN POWER OFF RESET. CYCLED FLAPS, FLAPS FAIL AT 2 AND WILL NOT GO UP OR DOWN. REPLACED FCE 1 IAW EMB 505 AMM 27-03-01. PERFORMED A FLAP SYSTEM RIGGING IAW 27-50-00 AND COMPLETED A SATISFACTORY FLAP OPS TEST.
